MAUDE Adverse Event Report: BALLARD CLOSED SUCTION SYSTEM FOR ADULTS, 12 F, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD CLOSED SUCTION SYSTEM FOR ADULTS, 12 F, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 2155-5
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot m6362t612 was reviewed and the product was produced according to product specifications.A photo of the device was provided by the customer.All information reasonably known as of 20 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units.This is the first of two reports.Refer to 8030647-2020-00050 for the second report.It was reported that "the mount is not connecting to the ett [endotracheal tube] with or without flex connector in packet (or similar connector from off the shelf).Not offering a seal causing disruption to ventilation parameters with pressures falling." no ill effects from the closed suction catheter; this was removed and a 14fr [french] used with no issues.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A photo of the device was provided by the customer.The photo was reviewed; however, the reported failure could not be confirmed.Root cause could not be determined.All information reasonably known as of 17 sep 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
BALLARD CLOSED SUCTION SYSTEM FOR ADULTS, 12 F, T-PIECE
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10295808
Report Number8030647-2020-00049
Device Sequence Number16871949
Product Code BSY
UDI-Device Identifier00609038982953
UDI-Public00609038982953
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Model Number2155-5
Device Catalogue NumberUNKNOWN
Device Lot NumberM6362T612
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date09/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1